# SDR SWAA2012080706520

- Difficulty date: July 29, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 21,545 hours, 12,705 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIER LOWER SKIN CRACKED AT STA 101.90.  REPAIRED SKIN IAW SRM & AMM.
